| Catalog Number |
8065753109 |
| Medical Device Problem Code |
Suction Problem (2170)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
A non-healthcare professional reported that the vitrector reduced aspiration performance during the vitrectomy surgery.The surgery was completed even though the vitrector had reduced aspiration.There was no impact on the patient.This report pertains to the suspect of probe.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).